# SDR GRAA9625

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578678
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT RNO, ON ENGINE START HAD THE RIGHT 'ENGINE OIL CLOGGING' LIGHT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE MAIN ENGINE OIL FILTER.  MAINTENANCE PERFORMED AN OPERATIONAL AND LEAK CHECK OF NR 2 ENGINE.  NR 2 ENGINE OPERATIONALLY CHECKED NORMAL.  NO LEAKS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
